... working. the cramping is more towards the left side of my lower abdomen. if i lay on my side it hurts more, but when I lay on my back the pain can subside, but always comes back within minutes. I have been reading horror stories and im hoping all goes well. I seem to get all the negative effects of every drug I have ever taken, mainly other Bayer products like YAZ, which caused blood clots in both my leg and my lungs, and severe gallstones and gallbladder infection. (all of which required hospitalization and surgery)... I hope the mirena proves different because due to the yaz effects I am not longer allowed to take ANY estrogen, or ORAL progesterone. any advice??? how long does the cramping last... also, I had my period when I went in for the insertion, however my period stopped immediately after the insertion and no bleeding like they had mentioned would most likely happen... just severe cramping, where I usually end up in the fetal position
Pain and cramping are common side effects of Mirena, immediately after insertion. How long you will experience the symptoms is hard to tell as everyone is different. However, if it is really painful/bothersome please see your doctor.
The link below has reviews which you may find helpful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2011 • 20 answers
Posted 3 Jan 2012 • 1 answer
Posted 21 Apr 2012 • 18 answers
Posted 20 Nov 2013 • 1 answer
Posted 25 Nov 2014 • 1 answer